# SDR HALA2019101400410

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 41,942 hours, 6,842 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONTAMINATION,  FUMES WERE NOTICED IN THE CABIN AFTER PROLONGED DECENT AND LEVEL OFF AT 4000' EVEN LASTED APPROX. 5MIN(PER F/A).   PERFORMED 5 MINUTE IDLE RUN OF BOTH ENGINES USING ENGINE BLEED 1 & 2 TO SUPPLY PACKS. NO FUMES NOTED. PER AMM 21-53-00-710-802-A. AIRCRAFT OK FOR SVC.
